I can press on my facial skin and I get more of a salty taste in my mouth. Is this from all the large amounts of lovasa I take daily? Is my skin retaining excess amounts that my body cannot process though my system fast enough?
My doctor has me taking 4 capsules of Lovaza per day. I have developed a salty taste in my mouth?
Added 2 Aug 2010:
My urine has a very foul odor. My body and mouth have a similar odour. It has become very embrassing.
Lovaza (omega-3-acid ethyl esters) is a prescription medication approved for the treatment of very high triglycerides. It is made from fish oil and is highly refined to remove toxins, impurities, fat, and cholesterol. Currently, Lovaza is the only omega-3 medication available by a prescription.
The possibility that you skin is retaining large amounts of lovaza cannot be ruled out, you would need to perhaps discuss the elimination with your doc/pharmacist who prescribed the med., the other option would be to seek an alternate prescription.
Hope this helps? Be well & safe!
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2011 • 1 answer
Posted 27 Dec 2012 • 1 answer
Posted 24 Aug 2014 • 1 answer
Posted 11 Sep 2015 • 0 answers
Posted 20 May 2016 • 0 answers